# SDR ABXA9900002

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014577201
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST OR ILLUMINATE.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES.
